Stonarhini Z Gel
■When not to use the product
1. This product should not be taken in the following persons.
(1) Patients who have had an allergic symptom to this drug or its ingredients, piperazines (including levocetirizine and hydroxyzine).
(2) Persons diagnosed as having the following
(3) Children under 15 years old.
2. This drug should not be taken together with the following drugs:
Other medicine for allergies（including agents for skin disease，internal medicine for rhinitis），medicine containing antihistamines (including cold medicine, expectorant, medicine for motion sickness, hypnotics and sedative , etc.）, internal medicine which contains theophylline, ritonavir or pilsicainide hydrochloride hydrate.
3. After taking this drug, do not drive a car or operate machinery (sleepiness may occur).
4. Nursing women should either not take this medicine or stop nursing while taking this medicine.
5. Do not drink alcohol before/after taking this medicine.
1. The following persons should contact a physician, pharmacist, or registered salesperson for a consultation before administration.
(1) Patients undergoing medical treatment from a physician.
(2) Persons diagnosed as having the following
(3) Persons who have experienced convulsions
(4) Pregnant women or women suspected of being pregnant.
(5) The elderly
(6) Patients who have experienced allergic symptoms associated with drugs, etc.
(7) Patients who have either allergic symptoms or symptoms due to other reasons (with no evident cause)
(8) Persons who have been diagnosed as having bronchial asthma, atopic dermatitis or other allergic diseases.
2. If the following symptoms are observed after using this drug, these may be adverse reactions, so immediately discontinue the use, and show this document to your physician, pharmacist, or registered sales person for a consultation.
Neuropsychiatric system: malaise, headache, dull headache, wooziness，numbness, dizziness, a feeling of floating, insomnia, shivering, depression, suicidal feelings, excitement, aggression, a sense of helplessness, paresthesia, hallucination, a body movement contrary to the intensions, loss of consciousness, amnesia, nightmare
Gastrointestinal system: nausea and vomiting, loss of appetite, a feeling of discomfort in the stomach, indigestion，abdominal pain, a feeling of discomfort in the abdomen，stomachache, canker sores，dryness of the lip, dysgeusia，stomatitis, feeling of fullness in the abdomen，hyperphagia, swelling of the tongue
Cardiovascular system:palpitations, elevated blood pressure, arrhythmia
Skin: rash/redness，urticaria, oedema, contact dermatitis, itching, blisters
Eyes: congestion of the eye, itching, abnormal movement of the eye, swelling of the eyelids
Respiratory system: breathing difficulties，cough
Urinary system: urine protein, urine glucose，frequent urination, bloody urine, urination difficulty，urinary incontinence
Other: ear ringing, menstrual disorder, chest pain, hot flush, arthralgia，stiffness of hands and feet, olfactory disorders，nose bleeds，hair loss，body weight gain，muscle pain, fever
The following serious symptoms may occur in rare cases. In such cases, immediately seek medical aid:
Shock (anaphylaxis): Symptoms, such as itching of skin, urticaria, hoarseness, sneezing, itchy throat, breathing difficulties, palpitations, and clouding of consciousness may occur immediately after take.
Hepatic function failure: Symptoms, such as fever, itching, rash, jaundice (yellowing of skin and white of eyes), brown urine, general malaise, loss of appetite, etc. may occur.
Thrombocytopenia: Symptoms, such as nosebleeds, bleeding from the gums and bruises, caused by reduced counts of platelets which is a component of the blood may occur.
3. The following symptoms may be observed after taking this drug. If these symptoms persist or worsen, discontinue the use of this drug, and show this document to your physician, pharmacist, or registered salesperson for a consultation.
dry mouth, constipation, diarrhea, sleepiness
<Precautions of Dosage and Administration>
(1) Strictly follow the prescribed dosage and administration.
(2) When you use this medicine for any symptoms associated with seasonal allergic rhinitis such as hay fever and the initial sign of such symptoms begins to be observed in the pollen dispersal season, it is effective to take this medicine at an early stage before your symptoms get worse.
(3) When symptoms do not improve even after taking this medicine for one week, or when continuing to take this medicine for over 2 weeks after the improvement in sympstoms is observed, consult a physician, pharmacist or registered sales person being sure to take this instruction leaflet with you.
(4) How to take the capsules out:
Press hard the protrusion of PTP sheet containing the capsules on the fingertips to break aluminum foil on the back. Then take the capsules and ingest.
<Precautions for storage and handling>
(1) Store in a cool, low humidity place away from direct sunlight.
(2) Keep out of reach of children.
(3) Do not transfer the medicine to a different container.
(4) Do not take the product after its expiration date.
Alleviation of the following nasal allergic symptoms associated with pollen, house dust (indoor dust): sneezing, runny nose, nasal congestion
◇Dosage and administration◇
Take the following amount of medicine before bed.
Adults (15 years or over): 1 capsule per dose
Under 15 years: Do not take.
Number of doses per day: 1 times
◇Ingredient and amount◇
In 1 capsule
Cetirizine hydrochloride 10mg
◇Disclaimer on Multilingual OTC Product Information◇
・This product is a pharmaceutical product approved under a Japanese law, the Law for Ensuring the Quality, Efficacy and Safety of Drugs and Medical Devices, with a view to its sale and use in Japan.
・Multilingual product information is a translation of the product labeling written in Japanese and provided for your information only. It does not warrant that its contents and the product itself conforms to laws and regulations in countries other than Japan.
・Multilingual product information is a tentative translation by Our Company, and may be modified or altered without notice.
・Our Company assumes no responsibility for any occurred problem attributable to the contents of the multilingual product information.